MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/3/2025, it was reported by a sales representative via (b)(4) that an ar-8925t syndesmosis tightrope xp button would not deploy from the driver.Everything was removed, and the case was completed using another anchor.This was discovered during an ankle fracture procedure on (b)(6) 2025.
 
Event or Problem Description
Additional information received on 2/11/2025: the case was completed using another ar-8925t syndesmosis tightrope xp button.The case was delayed about ten minutes without additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21409668
Report Number1220246-2025-00529
Device Sequence Number13155719
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public(01)00888867281608(11)230721(17)280630(10)15119509
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15119509
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by ManufacturerNot provided
09/02/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/11/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown